sexologist-icon
No withdrawal bleeding
It has been 6 days since I took Ipill and I still have not got any withdrawal bleeding. Should I be worried? I took ipill on the 5th day of menstrual cycle
134 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Not to worry
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.